I need some advice. My son has adhd.

Michelle - posted on 12/10/2015 ( 2 moms have responded )




My 7yrd son was diagnosed with adhd and was put on adderall. He just started taking it on Saturday since then he has only had one good day this week. I don't know what to do. I don't think the medicine is working. He has not friends to play with and he gets so bored. I feel so bad for him, I wish there was something that I could do. Does anyone out there have any ideas for me? Please help.


View replies by

♫ Shawnn ♪♫♫ - posted on 12/10/2015




You have GOT to remember that meds are NOT miracle workers, and it takes time for the body to become accustomed to the meds, and for the meds to build up and work. The boy has only been on it for less than a week. Two weeks is the standard time frame to keep in mind.
If you have questions, ALWAYS ask your physician. DO NOT let them put you off, either. You ahve med questions, and they need to respond.
Hang in there. Once the meds are regulated, things will get better.

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms